IPSIndian Journal of Pharmacology
Home  IPS  Feedback Subscribe Top cited articles Login 
Users Online : 23362 
Small font sizeDefault font sizeIncrease font size
Read this article

 


    Article Cited by others

DRUG WATCH

Lamotrigine induced DRESS syndrome

Naveen Kikkeri Narayanasetty, Ravindra Mysore Satyanarayana, Pai Varadraj V, Rai Vijetha, Athanikar Sharatchandra B, Girish Meravanige

Year : 2012| Volume: 44| Issue : 6 | Page no: 798-800

   This article has been cited by
 
1 Drug reaction with eosinophilia and systemic symptoms (DRESS) in the pediatric population: A systematic review of the literature
Grace Y. Kim, Katelyn R. Anderson, Dawn M.R. Davis, Jennifer L. Hand, Megha M. Tollefson
Journal of the American Academy of Dermatology. 2020; 83(5): 1323
[Pubmed]  [Google Scholar] [DOI]
2 Antiepileptic drugs
Chung, S.S., Schusse, C.
Side Effects of Drugs Annual. 2014; 35: 133-169
[Pubmed]  [Google Scholar]
3 Lamotrigine
Reactions Weekly. 2013; 1436(1): 23
[Pubmed]  [Google Scholar] [DOI]

 

Site Map | Home | Contact Us | Feedback | Copyright and Disclaimer | Privacy Notice
Online since 20th July '04
Published by Wolters Kluwer - Medknow